# SDR SWIA201232230

- Difficulty date: November 24, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 19,209 hours, 16,718 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING AND NOSE DOOR WARNINGS, AFTER QRH, GEAR CAME DOWN NORMALLY.  (FLT 4659)  REPLACED NOSE GEAR SELECTOR VALVE.  P/N: 750006000  S/N ON: 0465T S/N OFF: 1434
